# SDR P5CA0701508

- Difficulty date: January 14, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 25,796 hours, 4,425 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AT PUSHBACK, FOUND BODY GEAR (LT) TRUCK POSITION ACTUATOR HYDRAULIC FUSE LEAKING.  REPLACED PACKING SET OF HYDRAULIC FUSE PER MM 32-13-24.  NO LEAK NOTED.
